RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 10, Pages 1498–1511 (Mi zvmmf3001)  

This article is cited in 2 scientific papers (total in 2 papers)

A grid approximation of singularly perturbed parabolic equations degenerate on the boundary

G. I. Shishkin

Sverdlovsk

Full text: PDF file (1369 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:10, 53–63

Bibliographic databases:
UDC: 519.633
MSC: Primary 65M06; Secondary 65M12, 65M50, 65N06, 35B25, 35K15, 35K65, 35J25, 3
Received: 14.11.1989

Citation: G. I. Shishkin, “A grid approximation of singularly perturbed parabolic equations degenerate on the boundary”, Zh. Vychisl. Mat. Mat. Fiz., 31:10 (1991), 1498–1511; U.S.S.R. Comput. Math. Math. Phys., 31:10 (1991), 53–63

Citation in format AMSBIB
\Bibitem{Shi91}
\by G.~I.~Shishkin
\paper A grid approximation of singularly perturbed parabolic equations degenerate on the boundary
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 10
\pages 1498--1511
\mathnet{http://mi.mathnet.ru/zvmmf3001}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1145219}
\zmath{https://zbmath.org/?q=an:0743.65076}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 10
\pages 53--63
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991KB65200007}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3001
  • http://mi.mathnet.ru/eng/zvmmf/v31/i10/p1498

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Farrell P.A., Hegarty A.F., Miller J.J.H., O'Riordan E., Shishkin G.I., “Numerical techniques for flow problems with singularities”, International Journal For Numerical Methods in Fluids, 43:8 (2003), 915–936  crossref  mathscinet  zmath  isi
    2. Kopteva N., O'Riordan E., “Shishkin Meshes in the Numerical Solution of Singularly Perturbed Differential Equations”, International Journal of Numerical Analysis and Modeling, 7:3 (2010), 393–415  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:187
    Full text:76
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020